# SDR RRXA10922

- Difficulty date: April 6, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 5769811
- Condition: Cracked
- Location: L/H Ctr L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE L/H CENTER L/E SLOT ANGLE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED AND INSTALLED PART IAW DC-8 SRM 51-1-21 .
